Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




172 Publications

2015 | Conference Paper | IST-REx-ID: 1835 | OA
M. Giacobbe, C. C. Guet, A. Gupta, T. A. Henzinger, T. Paixao, and T. Petrov, “Model checking gene regulatory networks,” vol. 9035. Springer, pp. 469–483, 2015.
View | Files available | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1850 | OA
S. Novak and S. Cremer, “Fungal disease dynamics in insect societies: Optimal killing rates and the ambivalent effect of high social interaction rates,” Journal of Theoretical Biology, vol. 372, no. 5, pp. 54–64, 2015.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1851 | OA
T. Priklopil, E. Kisdi, and M. Gyllenberg, “Evolutionarily stable mating decisions for sequentially searching females and the stability of reproductive isolation by assortative mating,” Evolution, vol. 69, no. 4, pp. 1015–1026, 2015.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1883 | OA
S. Keller-Schmidt, M. Tugrul, V. Eguíluz, E. Hernandez Garcia, and K. Klemm, “Anomalous scaling in an age-dependent branching model,” Physical Review E Statistical Nonlinear and Soft Matter Physics, vol. 91, no. 2, p. 022803, 2015.
View | DOI | Download Preprint (ext.) | arXiv
 
2015 | Conference Paper | IST-REx-ID: 1430 | OA
T. Paixao, D. Sudholt, J. Heredia, and B. Trubenova, “First steps towards a runtime comparison of natural and artificial evolution,” in Proceedings of the 2015 Annual Conference on Genetic and Evolutionary Computation, Madrid, Spain, 2015, pp. 1455–1462.
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1519 | OA
N. H. Barton and M. Servedio, “The interpretation of selection coefficients,” Evolution, vol. 69, no. 5, pp. 1101–1112, 2015.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1542 | OA
T. Paixao et al., “Toward a unifying framework for evolutionary processes,” Journal of Theoretical Biology, vol. 383, pp. 28–43, 2015.
View | Files available | DOI
 
2014 | Journal Article | IST-REx-ID: 1896 | OA
R. Kollár, K. Bod’ová, J. Nosek, and Ľ. Tomáška, “Mathematical model of alternative mechanism of telomere length maintenance,” Physical Review E Statistical Nonlinear and Soft Matter Physics, vol. 89, no. 3, 2014.
View | DOI | Download Submitted Version (ext.)
 
2014 | Journal Article | IST-REx-ID: 1908 | OA
D. Weissman and O. Hallatschek, “The rate of adaptation in large sexual populations with linear chromosomes,” Genetics, vol. 196, no. 4, pp. 1167–1183, 2014.
View | DOI | Download Submitted Version (ext.)
 
2014 | Journal Article | IST-REx-ID: 1909 | OA
T. Ezard, R. Prizak, and R. Hoyle, “The fitness costs of adaptation via phenotypic plasticity and maternal effects,” Functional Ecology, vol. 28, no. 3, pp. 693–701, 2014.
View | Files available | DOI
 

Search

Filter Publications